# SDR SIMA20220511001

- Difficulty date: May 11, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 40,807 hours, 36,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 3025103
- Condition: Inoperative
- Location: Rh
- Component: Light Emergency
- Component part number: 3025103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY LIGHT INOP.-C/A-RAR RH OVERWING EMERGENCY LIGHT IAW AMM 33-50-07. OPC GOOD.
